BibTeX record journals/jss/ChangCW02a

download as .bib file

@article{DBLP:journals/jss/ChangCW02a,
  author    = {Weng{-}Long Chang and
               Chih{-}Ping Chu and
               Jia{-}Hwa Wu},
  title     = {A precise dependence analysis for multi-dimensional arrays under specific
               dependence direction},
  journal   = {Journal of Systems and Software},
  volume    = {63},
  number    = {2},
  pages     = {99--112},
  year      = {2002},
  url       = {http://dx.doi.org/10.1016/S0164-1212(01)00118-2},
  doi       = {10.1016/S0164-1212(01)00118-2},
  timestamp = {Thu, 04 Dec 2003 13:34:45 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jss/ChangCW02a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}